MathSciNet Relay Station
MathSciNet bibliographic data
MR2525233 (2010k:60335) 60K37 (60F05 60J65 60J80 82B44 82D60)
Shiozawa, Yuichi Central limit theorem for branching Brownian motions in random environment. J. Stat. Phys. 136 (2009), no. 1, 145–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement